# SDR ASAA2013020493828

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 15,897 hours, 5,006 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 116531
- Condition: Inoperative
- Location: Ee Bay
- Part time: 25,770 hours, 8,883 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ACFT BATTERIES FOUND DEAD.  ACFT GROUNDED.  REPLACED AUX AND MAIN BATTERIES REF AMM  24-31-00.  OPS CHECKED GOOD.
